MAUDE Adverse Event Report: MORTARA INSTRUMENT GERMAN 220V 8 SL 8S4; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

MORTARA INSTRUMENT GERMAN 220V 8 SL 8S4; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number SCNODE-ADB-AKBXX
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer alleged the surveyor central network lost connection with the monitoring system.There is no allegation of injury or death.The hillrom service technician replaced the installed router within 3-4 hours.The surveyor central is working again.Hillrom is investigating this issue, and will report back with findings with a final report.
 
Event or Problem Description
Hillrom received a report from the customer that the surveyor central network lost connection with the monitoring system.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Event or Problem Description
Hillrom received a report from the customer that the surveyor central network lost connection with the monitoring system.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint#: (b)(4).
 
Additional Manufacturer Narrative
The customer alleged the surveyor central network lost connection with the monitoring system.Hillrom technicians replaced the hillrom watchguard t35.Part# is 749320, watchguard t35.Patient being monitored with the surveyor s4 system were switched over to a stand alone patient monitoring system.The surveyor central station system is intended for monitoring of physiological signs, including cardiac and vital signs, for multiple patients within a medical facility.The system can receive, display and store data from up to a maximum of 64 multi-parameter patient monitors, mobile monitors, and/or telemetry systems.The system can support patient monitoring and telemetry monitoring modes simultaneously.Patient monitors can be surveyor s12 or s19 patient monitoring systems.Ambulatory telemetry transmitter and mobile monitor sources can be surveyor s4 systems.Hillrom technician investigated the surveyor central and confirmed the surveyor central provided an error message "network disconnected" in the lower left side of the display to alert the user the transmitter has lost connection to the monitoring node.Hillrom technician also confirmed the watchguard t35 was consistently rebooting in a loop and due to the hardware malfunction further analysis is not possible.There were no allegations of alarm deficiencies on any device reported.The affected watchguard was replaced by the hillrom technician.The network issue has now been resolved and the device is working as intended.

Brand Name
GERMAN 220V 8 SL 8S4
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
MDR Report Key10454270
Report Number2183461-2020-00003
Device Sequence Number3218635
Product Code MHX
UDI-Device Identifier00732094262810
UDI-Public732094262810
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSCNODE-ADB-AKBXX
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer07/31/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1